Alert archive / Indiana / Special Weather Statements in 2010
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jun 19, 2010, 2:21 AM EDT for Grant County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2010, 2:21 AM EDT (06:21 UTC)
- Expired
- Jun 19, 2010, 2:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
County Grant County, IN
The radar
The Northern Indiana radar (KIWX), 88 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532
WWUS83 KIWX 190621
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 AM EDT SAT JUN 19 2010
INZ023-024-032-190645-
GRANT IN-MIAMI IN-WABASH IN-
221 AM EDT SAT JUN 19 2010
AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SWAYZEE...OR 11 MILES
NORTHEAST OF KOKOMO...MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
FAIRMOUNT...
MARION...
SWEETSER...
LA FONTAINE...
SOMERSET...MIER AND ROSEBURG...
JALAPA...TREATY AND HOME CORNER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHEASTERN INDIANA.
LAT...LON 4057 8587 4058 8606 4074 8604 4076 8565
4040 8564 4039 8587
TIME...MOT...LOC 0621Z 236DEG 39KT 4058 8594
$$
JCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jun 19, 1:35 AM EDT, 46 minutes earlier.
Area forecast discussion, Jun 19, 1:35 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
135 AM EDT SAT JUN 19 2010
.AVIATION...
BKN LINE OF TSTMS MOVG ACROSS NRN INDIANA ABOUT AS EXPECTED IN
PREVIOUS TAF ISSUANCE. STORMS IN OUR AREA GENERALLY SHOWING A WKNG
TREND SO BACKED OFF ON GUSTS WITH THE TSRA IN THE FWA TAF LATE
TONIGHT. CDFNT WILL MOVE ACROSS THE AREA TODAY. EXPECT MORE STORMS
WILL DVLP ALONG THE FRONT BUT QUESTIONABLE IF THIS WILL OCCUR IN
NRN INDIANA OR JUST TO THE EAST. BEST CHC FOR TSRA WITH CDFNT
TODAY IS AT FWA... BUT FOR NOW GIVEN POPS ONLY IN CHC CATEGORY...
CONTD TO LEAVE MENTION OUT OF TAFS. OTHER THAN THE SHRA/TSRA
OVERNIGHT...EXPECT VFR CONDITIONS DURING THE DAY SAT/SAT NGT.
&&
.PREV DISCUSSION... /ISSUED 353 PM EDT FRI JUN 18 2010/
SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT.
..ZONE ISSUANCE WILL BE DELAYED WITH WATCH ISSUANCE ANTICIPATED...
MAIN FOCUS WILL BE ON THE NEXT 6 TO 12 HOURS AS CONVECTIVE COMPLEX
ACROSS EASTERN IA/WESTERN IL RACES EAST.
INCREASINGLY UNSTABLE ATMOSPHERE FOUND FROM MUCH OF ILLINOIS INTO
WESTERN PORTIONS OF THE FORECAST AREA. MORNING CONVECTION DID LITTLE
TO STIFFLE DAYTIME HEATING AND MSTR TRANSPORT TODAY...ALLOWING
CONDITIONS TO CONTINUE TO BECOME MORE PRIMED FOR SHOWERS AND
THUNDERSTORMS. 18Z SOUNDING FROM KILX SHOWED A GENERALLY UNCAPPED
ATMOSPHERE WITH OVER 4000 J/KG OF CAPE AND LI'S PUSHING -11 C.
COORDINATION WITH SPC AND NEW SWOMCD WATCH WILL LIKELY BE ISSUED
WITHIN THE NEXT HOUR OR SO. HWO WAS UPDATED EARLIER TO INCREASE
THE WORDING...ESPECIALLY IN WESTERN AREAS. GRIDS NOW REFLECT
LIKELY POPS FOR THE TIME BEING WITH A MENTION OF SVR WESTERN AREAS
FROM 23Z TO 03Z AND EXPANDING EAST THROUGH 6Z. CONVECTION MAY END
BEFORE THEN BUT CAN DEAL WITH LATER WITH UPDATES. NO CHANGES MADE
BEYOND 6Z INTO TOMORROW WITH POTENTIAL FOR ADDITIONAL UPSTREAM
CONVECTION IF PORTIONS OF IOWA CAN RECOVER QUICK ENOUGH.
ON SATURDAY...COLD FRONT SHOULD BE MOVING THROUGH THE AREA..WITH THE
GREATEST THREAT FOR SHOWERS AND STORMS CONFINED TO SE/E AREAS. WILL
LET MID SHIFT FINE TUNE CHANCES AS CONVECTION THIS EVENING/OVERNIGHT
MAY PLAY A ROLE IN EVOLUTION OF TOMORROWS PRECIP CHANCES.
LONG TERM...
SUNDAY THROUGH FRIDAY...MOST OF THE PERIOD WILL REMAIN ACTIVE WITH A
CHANCE FOR STORMS AS A FLAT UPPER RIDGE REMAINS TO THE SOUTH AND AS
WEAK UPPER LEVEL SYSTEMS MOVE RAPIDLY EAST ACROSS THE NORTHERN
CONUS. KEPT TEMPERATURES ABOVE NORMAL MONDAY THROUGH WEDNESDAY AS
VERY WARM SOUTH TO SOUTHWEST FLOW SHOULD PERSIST. THE OPERATIONAL
GFS AND ECMWF RUNS ARE IN REASONABLE AGREEMENT WITH EACH OTHER WITH
A WARM AND ACTIVE PERIOD THROUGH MUCH OF THE WEEK. ROUNDS OF STORMS
ARE POSSIBLE...ESPECIALLY LATE AFTERNOON/EARLY EVENING AS A WEAK
FRONT UNDULATES ACROSS THE AREA WITH PRECIPITABLE WATER VALUES 1.4
TO 1.8 INCHES.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ EARLY THIS MORNING
FOR INZ003>006-008-012>017-020-022>024.
MI...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR
MIZ077>079.
OH...NONE.
LM...NONE.
&&
SHORT TERM...FISHER
LONG TERM...SKIPPER
AVIATION...JTHazardous weather outlook, Jun 18, 1:50 PM EDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 150 PM EDT FRI JUN 18 2010 INZ006>009-017-018-024>027-032>034-MIZ079>081-OHZ001-002-004-005-015- 016-024-025-191800- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 150 PM EDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS WILL LIKELY BEGIN TO AFFECT PORTIONS OF EASTERN INDIANA AND NORTHWESTERN OHIO DURING THE EVENING HOURS. DAMAGING WINDS WILL POSE THE GREATEST THREAT FROM THIS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY. SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO COLDWATER LINE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012>016-020-022-023-LMZ043-046-MIZ077-078-191800- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS 150 PM EDT FRI JUN 18 2010 /1250 PM CDT FRI JUN 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORM WILL BE APPROACHING WESTERN INDIANA...SOUTHWESTERN MICHIGAN AND THE ADJACENT WATERS OF LAKE MICHIGAN BETWEEN 5 AND 7 PM EDT AND CONTINUE EASTWARD THIS EVENING. THE MAIN THREAT FROM THIS LINE WILL BE DAMAGING WINDS...POTENTIALLY AS HIGH AS 70 MPH. LARGE HAIL AND AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY. SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO COLDWATER LINE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX FISHER
In the hours before
Special weather statement, Jun 19, 12:41 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1241 AM EDT SAT JUN 19 2010 INZ005-016-190515- ELKHART IN-KOSCIUSKO IN- 1241 AM EDT SAT JUN 19 2010 AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NAPPANEE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... SYRACUSE... MILFORD... HASTINGS AND GRAVELTON... DEWART LAKE... OAKWOOD PARK AND TIPPECANOE LAKE... LAKE WAWASEE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SATURDAY MORNING FOR NORTHERN INDIANA. LAT...LON 4131 8566 4136 8607 4144 8607 4153 8567 TIME...MOT...LOC 0441Z 265DEG 24KT 4139 8601 JC
Special weather statement, Jun 19, 12:51 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1251 AM EDT SAT JUN 19 2010 INZ006-008-190515- LAGRANGE IN-NOBLE IN- 1251 AM EDT SAT JUN 19 2010 AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LIGONIER...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... KENDALLVILLE... ROME CITY AND WOLCOTTVILLE... BRIMFIELD AND EDDY... BRIMFIELD AND OLIVER LAKE... ADAMS LAKE AND WOODRUFF... BIG LONG LAKE AND INDIANOLA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SATURDAY MORNING FOR NORTHERN INDIANA. LAT...LON 4162 8525 4143 8521 4139 8558 4153 8562 TIME...MOT...LOC 0451Z 256DEG 27KT 4147 8552 JC
Special weather statement, Jun 19, 12:51 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 AM EDT SAT JUN 19 2010
INZ020-190515-
WHITE IN-
1251 AM EDT SAT JUN 19 2010
AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOLCOTT...OR 16 MILES WEST OF MONTICELLO...
MOVING EAST AT 50 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTICELLO...
BROOKSTON...
MONON...
SMITHSON...REYNOLDS AND CHALMERS...
NORWAY...INDIANA BEACH AND SITKA...
IDAVILLE...BURNETTSVILLE AND BELL CENTER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA.
LAT...LON 4085 8710 4085 8700 4086 8699 4088 8659
4075 8659 4074 8674 4072 8677 4068 8676
4067 8677 4058 8677 4057 8678 4057 8710
TIME...MOT...LOC 0452Z 264DEG 41KT 4071 8702Special weather statement, Jun 19, 1:02 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
102 AM EDT SAT JUN 19 2010
INZ014-015-190530-
FULTON IN-MARSHALL IN-
102 AM EDT SAT JUN 19 2010
AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FULTON COUNTY...OR 10 MILES WEST OF
ROCHESTER...MOVING EAST AT 30 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
TIOSA AND WALNUT...
TIPPECANOE AND OLD TIP TOWN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA.
LAT...LON 4116 8641 4127 8610 4117 8608 4112 8608
4108 8640
TIME...MOT...LOC 0502Z 251DEG 26KT 4112 8634Special weather statement, Jun 19, 1:47 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 147 AM EDT SAT JUN 19 2010 INZ006>009-015>018-022>025-MIZ080-081-OHZ001-190700- LAGRANGE-STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-BRANCH-HILLSDALE- WILLIAMS- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE... MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD... JONESVILLE...BRYAN...MONTPELIER 147 AM EDT SAT JUN 19 2010 ...STRONG THUNDERSTORMS PUSHING THROUGH THE AREA... SCATTERED STRONG THUNDERSTORMS WILL PUSH THROUGH THE AREA EARLY THIS MORNING. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL CAN BE EXPECTED IN THE HEAVIER CELLS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THUNDERSTORMS HAVE PASSED. JC
Special weather statement, Jun 19, 2:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 AM EDT SAT JUN 19 2010
INZ023-024-032-190645-
GRANT IN-MIAMI IN-WABASH IN-
221 AM EDT SAT JUN 19 2010
AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SWAYZEE...OR 11 MILES
NORTHEAST OF KOKOMO...MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
FAIRMOUNT...
MARION...
SWEETSER...
LA FONTAINE...
SOMERSET...MIER AND ROSEBURG...
JALAPA...TREATY AND HOME CORNER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHEASTERN INDIANA.
LAT...LON 4057 8587 4058 8606 4074 8604 4076 8565
4040 8564 4039 8587
TIME...MOT...LOC 0621Z 236DEG 39KT 4058 8594
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Areal Flood Advisory | IWX | Elkhart, LaGrange, Saint Joseph, Steuben | 52 min |
| Jun 18, 8:13 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Steuben | 62 min |
| Jun 18, 8:25 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Jay, Wells | 80 min |
| Jun 18, 8:50 PM EDT | Flash Flood Watch | IWX | Cass, Elkhart, Fulton, LaGrange, Marshall, Miami and 6 more | 6 hr |
| Jun 18, 10:55 PM EDT | Special Marine Warning | IWX | 65 min | |
| Jun 18, 11:39 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 66 min |
| Jun 19, 12:41 AM EDT | Special Weather Statement | IWX | Kosciusko | 34 min |
| Jun 19, 12:51 AM EDT | Special Weather Statement | IWX | Noble | 24 min |
| Jun 19, 1:02 AM EDT | Special Weather Statement | IWX | Fulton | 28 min |
| Jun 18, 9:13 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry | 51 min |
| Jun 18, 8:04 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 56 min |
| Jun 18, 8:23 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 48 min |
| Jun 19, 6:35 AM EDT | Rip Current Statement | IWX | 13 hr |
Nearby
Special Weather Statements in Indiana, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.